Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

History of bronchial asthma. Taking Formonide. Have cough, wheezing, yellow sputum. Long term treatment?

Hi! I am 23 years old female. I was diagnosed to have bronchial asthma six years back. And I was given Formonide 400. I have been using the same for six years. I would usually use it two to three times a week. And once I used to inhale the Formonide, I would spit a lot of colourless sputum out, and wheezing used to reduce. But three weeks ago I caught cold , I took some antihistamines, which stopped the cold, but triggered cough . Now, I am stuck with a bad cough and wheezing, with yellow sputum, which is not reducing my wheezing even with Formonide. Kindly let me know, what is to be done as a long term treatment.
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
in asthma even with perfect treatment intermittent acute attacks may occur.
so attacks need further treatment with oral or injectable drugs to control asthma.
followed by this long term inhalation therapy needed
so you have to consult your GP/ pumonologist for correct treatment.
Answered: Wed, 23 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor